MathSciNet Relay Station
MathSciNet bibliographic data
MR2077315 81T10 (11Z05 35L70 35S05 46S10)
Vladimirov, V. S.; Volovich, Ya. I. On a nonlinear equation of dynamics in $p$-adic string theory. (Russian) Teoret. Mat. Fiz. 138 (2004), no. 3, 355--368; translation in Theoret. and Math. Phys. 138 (2004), no. 3, 297–309
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement